EconPapers    
Economics at your fingertips  
 

Mathematical aspects of relativistic kinetic theory

J.J. Dijkstra and W.A. van Leeuwen

Physica A: Statistical Mechanics and its Applications, 1978, vol. 90, issue 3, 450-486

Abstract: The linearized relativistic Boltzmann equation is studied with respect to its position in the theory of integral equations. A sufficient condition is given for the convergence of the series which are usually employed in the calculation of the transport coefficients pertaining to systems described by this equation. As an illustration, the theory is applied to the neutrino gas.

Date: 1978
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178900043
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:90:y:1978:i:3:p:450-486

DOI: 10.1016/0378-4371(78)90004-3

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:90:y:1978:i:3:p:450-486